# SDR SWIA202054774

- Difficulty date: November 3, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R, IS CORRODED BETWEEN FS 295 TO FS 310, MARKED.  C-CHECK RO 12/26/2020.  REMOVED AND REPLACED STRINGER 20R FROM FS 280 TO FS 319, REF CRJ900 SRM AND DWG.  COMPLIED WITH SKYWEST TASK CARD, COMPLETED FORM M-337.  SEE CONTINUATION CARD FOR DETAILS.  PRESSURE LEAK CHECK GOOD.
